# SDR UPS08852067

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 2421 · AC Generator-Alternator
- Part: Panel
- Condition: Failed
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

FL340 - LIGHTS FLICKERED AND NR 1, 3, 4 GEN UNPARALELLED LIGHTS CAME ON.  VOLTS & FREQS OK ON 1-3-4.  NR 2 VOLTS & FREQS AT 50 VOLTS & 385 CYS.  CHECK LIST ACCOMPLISHED; GOT EVERYTHING BACK W/GEN PARALLELED.  LATER SAME SENERIO, BUT NOTHING CAME BACK.  LIGHT ELECTRIC BURN ODOR.   NR 2 VRP/GCP C/B POPPED & BURNING SMELL COMING FROM IT. REPLACED NR 2 VOLTAGE REG & GEN CONTROL PANEL. R&R NR 2 BTB; R & R BUSS PROTECTION PANEL. GROUND RUN ALL ENGINES, PERFORMED ADJUSTMENT TEST PER MM 24-20-03-4, 24-20-00-2, 24-20-07-2.
